CSpace  > 应用数学研究所
俄勒冈振子极限环的唯一性
周天寿; 张子范; 郑作环; 张锁春
1999
Source Publication数学学报
ISSN0583-1431
Volume042Issue:006Pages:961
Abstract本文证明了俄勒冈振子中极限环的唯一性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42201
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周天寿,张子范,郑作环,等. 俄勒冈振子极限环的唯一性[J]. 数学学报,1999,042(006):961.
APA 周天寿,张子范,郑作环,&张锁春.(1999).俄勒冈振子极限环的唯一性.数学学报,042(006),961.
MLA 周天寿,et al."俄勒冈振子极限环的唯一性".数学学报 042.006(1999):961.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周天寿]'s Articles
[张子范]'s Articles
[郑作环]'s Articles
Baidu academic
Similar articles in Baidu academic
[周天寿]'s Articles
[张子范]'s Articles
[郑作环]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周天寿]'s Articles
[张子范]'s Articles
[郑作环]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.